MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA15 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA15 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX426T
Medical Device Problem Codes Fluid/Blood Leak (1250); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the complainant, prior to use, a leak on the reservoir side of the progav 2.0 shuntsystem (part # fx426t) was observed.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported.Age: unknown.Weight: 172 kilograms (kg).Height: 80 centimeters (cm).Gender: male.
 
Additional Manufacturer Narrative
Visual inspection: in the first step of our investigation, we performed a visual inspection of the product.We have checked for possible damage, deformation of the housing, deposits or other abnormalities.The following observations were made during the visual inspection: bloody deposits externally.Bloody deposits in ventricular catheter holes.Outlet catheter ligated.Permeability test: the permeability test was performed at a hydrostatic pressure difference of the pressure setting of the sprung reservoir upon receipt plus 30 cmh2o in the horizontal direction of flow.The test showed that the sprung reservoir and the ventricular catheters are permeable.Results: based on our examination results, we cannot detect any slowed outflow on the sprung reservoir with peritoneal catheter.We could detect bloody deposits on the srung resrvoir as well as on the holes of the catheter.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.Further actions: from our point of view, no further regulatory actions are required.

Brand Name
PROGAV 2.0 SYS W/SA15 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH &CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key16028916
Report Number3004721439-2022-00390
Device Sequence Number5476303
Product Code JXG
UDI-Device Identifier04041906136963
UDI-Public4041906136963
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberFX426T
Device Catalogue NumberFX426T
Device Lot Number20051684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight172 KG